# SDR SWIA200312510

- Difficulty date: October 21, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 4,158 hours, 3,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT FLOORBEAM LBL 9.0 IB AND OB ATTACH ANGLES CRACKED.  (DISCOVERED DURING C-CHECK INSPECTION)   REPLACED ANGLES IAW CRJ SRM 51-40-11.  P/N:  601R31113-57
